# SDR DALA2023050903634

- Difficulty date: May 3, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 8,991 hours, 4,125 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING AMDS CARD JIC 5352-01038-01A FOUND CRACK IN LONGERON AT LBL40.0 APPX 4 INC VERTICAL FROM TOP TO BOTTOM CAP AT JUNCTION OF FRAME. AD RELATED WORKCARD 5352-01038-01A. ATTACHED AMDS WORK CARD 5352-01038-07A FOR LONGERON REPLACEMENT. REPLACED LHS LONGERON A220-REPLACELHS, SECTION 7 PER A220 WC5352-01038-07A. (LP# 9516840)
